A Social Choice Rule and its Implementation in Perfect Equilibrium (Now published in Journal of Economic Theory, 56 (1992), pp.142-159.)
No abstract is available for this item.
To our knowledge, this item is not available for
download. To find whether it is available, there are three
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
|Date of creation:||1988|
|Date of revision:|
|Contact details of provider:|| Web page: http://sticerd.lse.ac.uk/_new/publications/default.asp|
When requesting a correction, please mention this item's handle: RePEc:cep:stitep:172. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.